# SDR DLL16970193

- Difficulty date: January 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N762DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1210
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Regulator  Valve
- Part number: AV20A1032107
- Condition: Sheared
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

SHIP 762 DIVERTED NCE/LGW DUE TO C-SYSTEM HYDRAULIC LOSS AFTER GEAR SELECTED UP.  ON ARRIVAL LGW, FOUND FLOW REGULATOR VALVE        SHEARED P/N AV20A1032-107 ON LANDING GEAR CONTROL MODULE P/N 1505607-135.  REPLACED FLOW REGULATOR VALVE PER M.M. AND PERFORMED RELEVANT OPS CHKS.  ALL SYSTEMS NORMAL.
